# SDR UIEA2018040400558

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Screw
- Part number: NAS8704U5
- Part serial: NSN
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING NR 1 ENGINE COWL EXTERNAL LOWER SIDE ANTI-ICE AIR EXIT FAIRING SCREW.     INSTALLED A NEW SCREW IAW AMM 70-50-00-912-001 REV 122,  CHECKED NORMAL.
